5 results for hermite polynomial.

Parameters for your search query:
Keyword    hermite polynomial

Open AccessReview Article
Export: RIS | BibTeX | EndNote
A Note on Hermite poly-Bernoulli Numbers and Polynomials of the Second Kind
Turkish Journal of Analysis and Number Theory. 2015, 3(5), 120-125. DOI: 10.12691/tjant-3-5-2
Pub. Date: December 05, 2015Views: 6024Downloads: 4250Citations: 2
Open AccessArticle
Export: RIS | BibTeX | EndNote
Derivation of Continuous Linear Multistep Methods Using Hermite Polynomials as Basis Functions
American Journal of Applied Mathematics and Statistics. 2015, 3(6), 220-225. DOI: 10.12691/ajams-3-6-2
Pub. Date: October 29, 2015Views: 10985Downloads: 7729
Open AccessArticle
Export: RIS | BibTeX | EndNote
Moment Problem and Inverse Cauchy Problems for Heat Equation
Turkish Journal of Analysis and Number Theory. 2015, 3(1), 33-36. DOI: 10.12691/tjant-3-1-8
Pub. Date: March 09, 2015Views: 6183Downloads: 4209
Open AccessArticle
Export: RIS | BibTeX | EndNote
On a New Formulas for a Direct and Inverse Cauchy Problems of Heat Equation
International Journal of Partial Differential Equations and Applications. 2014, 2(1), 1-6. DOI: 10.12691/ijpdea-2-1-1
Pub. Date: January 05, 2014Views: 10419Downloads: 5672
Open AccessSpecial Issue
Export: RIS | BibTeX | EndNote
The Legendre Polynomials Associated with Bernoulli, Euler, Hermite and Bernstein Polynomials
Turkish Journal of Analysis and Number Theory. 2013, 1(1), 1-3. DOI: 10.12691/tjant-1-1-1
Pub. Date: December 03, 2013Views: 18733Downloads: 9621Citations: 18
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals



Article Types